# SDR SWIA202156890

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH TOP STRAP @ FS 559.0 RBL 27 TO SILL HAS CORROSION   (C-CHECK) RO 3/10/2021    REMOVED CORROSION ON L/H STOP STAP AT FS559 LBL27 TO FLOOR SILL REF CRJ 200 SRM 51-21-06, PART WAS OUT OF LIMITS PER 53-00-00, REMOVED AND REPLACED STRAP REF CRJ 200 SRM 51-42-06, & BOMBARDIER DWG # 601R31025, REV K. SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH 51-900-1003-SKY
